Jump to content

Headache And Nausea??


Jacquie802
 Share

Recommended Posts

Hi guys,

I took a Tylenol earllier for my headache and I feel sooo nauseas right now...I really feel like I am going to throw up. My head hurts in the front above my eyes...in that area....What helps, besides taking any type of meds?? I am feeling desperate right now...I also have palpitations and dizziness.... :)

Link to comment
Share on other sites

Headaches with nauseau are usually migraines which require a lot more help than Tylenol. I urge you to see a doctor if this is a new symptom for you. Peppermint can often help with nauseau as will lying in a dark quiet room with your eyes covered. I am so sorry you are going throught this- they are terrible!

Carmen

Link to comment
Share on other sites

yeah dear sounds like it might be a migraine.. and those are no funa t all.. I would say call your doc and get into see him.. in the mean time you can try Excedrin Migrain.. I used to take it for migraines.. but had to stop.. it has caffeine in the excedrin...

DO you handle caffeine? you could try the excedrin migraine...

i hope that you feel better soon dear!

hugs

linda

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...